# SDR SWAA2024022749082

- Difficulty date: February 6, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N8625A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36896
- Aircraft time: 33,454 hours, 15,850 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: UNKNOWN
- Condition: Damaged
- Location: Lt Wing Nr3 Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING #3 FLAP CANOE HAS FASTENER HOLES ELONGATED ON OUTBOARD SIDE<[01] APPLIED REPAIR TO DAMAGED FASTENER HOLES PER SRM 57-53-70-2R-2 ALTERNATIVE 2.;[02] KEVIN HOWE (TECHNICIAN); 14-FEB-2024 20:34 UTC APPLIED REPAIR TO DAMAGED FASTENER HOLES PER SRM 57-53-70-2R-2 ALTERNATIVE 2.;[03] INSTALLED REPAIR STRIP TO REPAIR PER SRM 57-53-70-2R-2 AND PAINTED REPAIR PER AMM 51-21-99.
